Finding limiting flows of batch extractive distillation with interval arithmetic

Frits, ER and Lelkes, Z. and Fonyó, Zs and Rév, E. and Markót, Mihály Csaba and Csendes, T. (2006) Finding limiting flows of batch extractive distillation with interval arithmetic. AIChE Journal, 52 (9). pp. 3100-3108.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:26
Last Modified: 11 Dec 2012 15:26
URI: http://eprints.sztaki.hu/id/eprint/4438

Update Item Update Item